Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I was wondering if there were any serious side effects that I should be concerned about. I just got my first shot of depo provera and just started taking hydroxycut I am not taking more than two pills once a day and I will only be doing it for a month. Should I be concerned with anything?

Loading...

hey sillygirl. You should talk with your doctor as soon as possible. There is probably no reason for you to be worried but it is better to be safe than sorry. Some weight loss products can minimize effects of contraceptive birth control shot such is Depo provera. And even if you had read the product labels carefully it doesn't hurt to check with the expert. 

Are you using hydroxycut for the first time? Some of my friends were using it and they weren't satisfied with the results and as side effects they have experienced some headaches. So just be careful and if you experience anything strange stop at once. 

Did you consider to join the gym or some other sport activity? This is a great way not only to lose weight but to feel great as well. And you can do this with your partner or friends. Let us know about the results you have accomplished.  
Reply

Loading...